MathSciNet Relay Station
MathSciNet bibliographic data
MR1472203 65F30 (65L99)
Hochbruck, Marlis; Lubich, Christian On Krylov subspace approximations to the matrix exponential operator. SIAM J. Numer. Anal. 34 (1997), no. 5, 1911–1925.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement